(Closed) Does this sound right?

posted 6 years ago in Wellness
  • poll: Am I nauseous because of the pill?
    yes it is possible : (36 votes)
    97 %
    no it's something else : (1 votes)
    3 %
    other : (0 votes)
  • Post # 3
    Member
    1572 posts
    Bumble bee
    • Wedding: May 2013

    @AussieSummer:  Nausea is a side effect with any hormonal contraception. I’d say if it’s interferring with your life, give the dr who prescribed it a call and see what they have to say. Stopping the pill suddenly is unlikely to  cause any issues. There may be other birth control pills that would help regulat your period and not cause as many issues – talk it over with your doctor.

    Post # 4
    Member
    399 posts
    Helper bee
    • Wedding: September 2013

    One thing important to understand about bc is that you often have to try more than one type before you get the right mix. I didn’t realize this, and my first bc sent me into a horrible, spiraling depression- I thought I was just going crazy, lol. I also  had a several week long period. As soon as I switched (at my dr’s reccommendation), I was doing so much better. My periods are easy and now I know exactly when I will get them.

    Post # 5
    Member
    7609 posts
    Bumble Beekeeper

    This happened to me the first time I went on the pill except I stayed on it for ages feeling sick.  Ugh!  See if your dr can switch you to a low dose pill, that should help a lot.

    Post # 6
    Member
    2854 posts
    Sugar bee
    • Wedding: May 2012

    It’s worth a try.

    Alternatively, have you tried changing the way you take it? (IE, with food? Without?)  I also remember that I always felt dehydrated when I was on the pill, and would feel nauseous if I didn’t drink a certain amount around the time I took the dose.. 

    Post # 7
    Member
    2759 posts
    Sugar bee

    Yes, definitely. I spent MONTHS nauseous on the pill until it gave me blood clots and I had to come off it or die :/ And my best friend’s first dose sent her into deep depression.

    Definitely talk to your doctor about switching, there are tons of variations out there.

    Post # 8
    Member
    4352 posts
    Honey bee
    • Wedding: August 2013

    @AussieSummer:  Along with what atalante said, I’ve heard when you take it can make a difference too. I take mine right before bed, but idr if morning or night is supposed to be better. I would talk to your doctor about switching. It took me 3 different kinds before I found one I liked.

    Post # 9
    Member
    5075 posts
    Bee Keeper
    • Wedding: October 2012

    Definitely – please call your doctor

    Post # 10
    Member
    192 posts
    Blushing bee
    • Wedding: October 2010

    i had this problem and started taking mine at night instead of in the morning. that helped!

    Post # 11
    Member
    5296 posts
    Bee Keeper
    • Wedding: January 1993

    taking it at a different time might help, but yeah, the pill is hit or miss, you might need to try a different kind.

     

    Good luck!

    Post # 12
    Member
    2416 posts
    Buzzing bee
    • Wedding: September 2012

    I would say the nausea is due to hormone issues…best would be to deal with it for a bit longer until your body and compensate for the new hormone levels…at that point the nausea will probably go away….you need to give it a couple cycles though, for your body to baseline…

    Post # 13
    Member
    4755 posts
    Honey bee
    • Wedding: May 2012

    If you’re having that much problems switch brand.

    Post # 14
    Hostess
    16215 posts
    Honey Beekeeper

    When I started the pill, I also started it to help with my painful cycles and not for contraception. My doctor suggested I take it at night so that some of the side effects would subside by morning, and I’ve been doing it that way ever since.

    If you’re really struggling though, you should talk to your doctor about switching brands. A different brand can make a huge difference!

    The topic ‘Does this sound right?’ is closed to new replies.

    Find Amazing Vendors